Previous |  Up |  Next


Title: Some properties of certain subclasses of bounded Mocanu variation with respect to $2k$-symmetric conjugate points (English)
Author: Aghalary, Rasoul
Author: Kazemzadeh, Jafar
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 144
Issue: 2
Year: 2019
Pages: 191-202
Summary lang: English
Category: math
Summary: We introduce subclasses of analytic functions of bounded radius rotation, bounded boundary rotation and bounded Mocanu variation with respect to $2k$-symmetric conjugate points and study some of its basic properties. (English)
Keyword: $2k$-symmetric conjuqate points
Keyword: bounded Mocanu variation
Keyword: bounded radius rotation
Keyword: bounded boundary rotation
MSC: 30C45
MSC: 30C80
idZBL: Zbl 07088845
idMR: MR3974187
DOI: 10.21136/MB.2018.0141-17
Date available: 2019-06-21T11:34:18Z
Last updated: 2020-07-01
Stable URL:
Reference: [1] Eenigenberg, P., Miller, S. S., Mocanu, P. T., Reade, M. O.: On a Briot-Bouquet differential subordination.General Inequalities 3 International Series of Numerical Mathematics 64. Birkhäuser, Basel (1983), 339-348 E. F. Beckenbach et al. Zbl 0527.30008, MR 0785788, 10.1007/978-3-0348-6290-5_26
Reference: [2] Graham, I., Kohr, G.: Geometric Function Theory in One and Higher Dimensions.Pure and Applied Mathematics 255. Marcel Dekker, New York (2003). Zbl 1042.30001, MR 2017933, 10.1201/9780203911624
Reference: [3] Miller, S. S., Mocanu, P. T.: Differential Subordinations: Theory and Applications.Pure and Applied Mathematics 225. Marcel Dekker, New York (2000). Zbl 0954.34003, MR 1760285, 10.1201/9781482289817
Reference: [4] Noor, K. I.: On subclasses of close-to-convex functions of higher order.Int. J. Math. Math. Sci. 15 (1992), 279-289. Zbl 0758.30010, MR 1155521, 10.1155/S016117129200036X
Reference: [5] Padmanabhan, K. S., Parvatham, R.: Properties of a class of functions with bounded boundary rotation.Ann. Pol. Math. 31 (1976), 311-323. Zbl 0337.30009, MR 0390199, 10.4064/ap-31-3-311-323
Reference: [6] Pinchuk, B.: Functions with bounded boundary rotation.Isr. J. Math. 10 (1971), 6-16. Zbl 0224.30024, MR 0301180, 10.1007/BF02771515
Reference: [7] Sakaguchi, K.: On a certain univalent mapping.J. Math. Soc. Japan. 11 (1959), 72-75. Zbl 0085.29602, MR 0107005, 10.2969/jmsj/01110072
Reference: [8] Wang, Z.-G., Gao, C.-Y.: On starlike and convex functions with respect to $2k$-symmetric conjugate points.Tamsui Oxf. J. Math. Sci. 24 (2008), 277-287. Zbl 1343.30014, MR 2456132
Reference: [9] Wang, Z.-G., Gao, C.-Y., Yuan, S.-M.: On certain subclasses of close-to-convex and quasi-convex functions with respect to $k$-symmetric points.J. Math. Anal. Appl. 322 (2006), 97-106. Zbl 1102.30015, MR 2238151, 10.1016/j.jmaa.2005.08.060


Files Size Format View
MathBohem_144-2019-2_7.pdf 271.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo